# SDR AALA20040089

- Difficulty date: January 20, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Rows 3-20
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY LIGHT AT ROWS 3 THROUGH 20 INOPERATIVE.  FOUND CONNECTION AT ROW 20 MOUNTED BACKWARDS.  REMOUNTED CONNECTION FOR SEAT MOUNTED EMERGENCY LIGHT AT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.
